Complexification of proper hamiltonian G-spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, p. 515-534
@article{ASNSP_2001_4_30_3-4_515_0,
     author = {Stratmann, Bernd},
     title = {Complexification of proper hamiltonian $G$-spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {3-4},
     year = {2001},
     pages = {515-534},
     zbl = {1072.32006},
     mrnumber = {1896076},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_3-4_515_0}
}
Stratmann, Bernd. Complexification of proper hamiltonian $G$-spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, pp. 515-534. http://www.numdam.org/item/ASNSP_2001_4_30_3-4_515_0/

[Ab74] H. Abels, Parallelizibility of proper actions, global K-slices and maximal compact subgroups, Math. Ann. 212 (1974), 1-19. | MR 375264 | Zbl 0276.57019

[AHH98] M. Ammon - P. Heinzner - A.T. Huckleberry, Kähler structures on symplectic reductions, (in preparation).

[Amm97] M. Ammon, "Komplexe Strukturen auf Quotienten von Kempf-Ness-Mengen ", Dissertation, Ruhr-Universität Bochum, February 1997. | Zbl 0879.53050

[Gra58] H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. 68 (1958), 460-473. | MR 98847 | Zbl 0108.07804

[GuSt84] V. Guillemin - S. Sternberg, "Symplectic techniques in Physics", Cambridge University Press, Cambridge London, 1984. | MR 770935 | Zbl 0576.58012

[He91] P. Heinzner, Geometric invariant theory on Stein spaces, Math. Ann. 289 (1991), 631-662. | MR 1103041 | Zbl 0728.32010

[He93] P. Heinzner, Equivariant holomorphic extensions of real analytic manifolds, Bull. Soc. Math. France 121(1993), 445-463. | Numdam | MR 1242639 | Zbl 0794.32022

[HH] P. Heinzner - A.T. Huckleberry, Complex geometry of Hamiltonian actions, (in preparation).

[HH00] P. Heinzner - A.T. Huckleberry, Kählerian structures on symplectic reductions, Complex Analysis and Algebraic Geometry, eds. Th. Peternell, F.-O. Schreyer., 225-253, 2000. | MR 1760879 | Zbl 0999.32011

[HHK96] P. Heinzner - A. Huckleberry - F. Kutzschebauch, A real analytic version of Abels' theorem and complexifications of proper Lie group actions (Trento 1993), Complex Analysis and Geometry, Lecture Notes in Pure and Applied Mathematics, Dekker, New York Basel Hong Kong, 229-273, 1996. | MR 1365977 | Zbl 0861.32011

[HHL94] P. Heinzner - A.T. Huckleberry - F. Loose, Kähler extensions of the symplectic reduction, J. reine angew. Math. 455 (1994), 123-140. | MR 1293876 | Zbl 0803.53042

[Hir76] M.W. Hirsch, "Differential Topology", Graduate Texts in Mathematics. Springer-Verlag, New York Heidelberg Berlin, 1976. | MR 448362 | Zbl 0356.57001

[Ho65] G. Hochschild, "The structure of Lie groups", Holden-Day, San Francisco London Amsterdam, 1965. | MR 207883 | Zbl 0131.02702

[Il93] S. Illman, Every proper smooth action of a Lie group is equivalent to a real analytic action, Preprint MPI/93-3 Bonn, 1993.

[Kut94] F. Kutzschebauch, "Eigentliche Wirkungen von Liegruppen auf reell-analytischen Mannigfaltigkeiten", Dissertation, Ruhr-Universität Bochum, 1994. | Zbl 0840.22017

[Ku96] F. Kutzschebauch, On the uniqueness of the analyticity of a proper G-action, Manuscripte Math. 90(1) (1996), 17-22. | MR 1387751 | Zbl 0858.58001

[MDSa95] D. Mcduff - D. Salamon, "Introduction to Symplectic Topology ", Clarendon Press Oxford, Oxford, 1995. | MR 1373431 | Zbl 0844.58029

[Pa61] R.S. Palais, On the existence of slices for actions of non-compact Lie groups, Ann. of Math. 73(2) (1961), 295-323. | MR 126506 | Zbl 0103.01802

[OrigDiss] B. Stratmann, "Complexification of proper Hamiltonian G-spaces", Dissertation, Ruhr-Universität Bochum, 1998. | Zbl 0915.32003

[Wi93] J. Winkelmann, Invariant hyperbolic Stein domains, Manu. Math. 79 (1993), 329-334. | MR 1223026 | Zbl 0791.32014